MathSciNet Relay Station
MathSciNet bibliographic data
MR2286084 (2007m:47015) 47A16 (37B99 46A45 47B37)
Martínez-Giménez, Félix Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1741–1752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement